# SDR IPXA2024061700520

- Difficulty date: May 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,811 hours, 8,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B387285
- Condition: Corroded
- Location: Bs 2100 Lbl 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND M/D FLOOR BEAM CLIP CORROSION AT STA - 2100, LBL 16 (REPLACE). FABRICATE P/N:65B38728-5 I.A.W WS NO.40430 AND BOEING DWG NO.65B38728 SH1 REV.A, PL REV.-, PSDL REV.- AND ORIGINAL PART AS A SAMPLE I.A.W GMM-MTX CH 9.08 REV.7A REQUIREMENT.  INSTALL FABRICATED PART I.A.W. SRM 51-40-02-0G REV.100 AND BOEING DWG NO.65B38105 SH11 REV.
